# SDR DXTA2024121601516

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 7,633 hours, 5,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008513
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK 4 ARE INOPERATIVE. UNABLE TO COMPLY WITH OPERATIONAL PROCEDURE OF MEL 33-50-03 CORRECTIVE ACTION; REPLACED #4 BATTERY PACK IAW CE-680A 33-50-06. OPS CHECK GOOD.
